# SDR 98FDEA00017

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189FE
- Make and model: Boeing 727-22
- Aircraft serial: 19082
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65198614
- Condition: Corroded
- Location: Bs 336
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0328 003, CORROSION C53-111-03 1/2 ON RT LOWER NOSE CHORD BS 336 TO 350, RBL 17, WL 149.  FOUND CORROSION ON RT LOWER NOSE CHORD BS 336 TO BS 350, RBL 17, WL 149 TO BE OUT OF LIMITS IAW FED-EX SRM 53-10-1.  REMOVED AND REPLACED CHORD BS 284 TO BS 350 RT, RBL 17, WL 149 IAW FED-EX DRAWING 65-18415 SHT 2.
